MAUDE Adverse Event Report: STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 6 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH DISTAL LATERAL FIBULA PLATE, 6 HOLE, STERILE; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 40-20906S
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device is not available for return, device is still implanted.
 
Event or Problem Description
It was reported, when trying to lock the two screw holes in the second row from the distal end by locking, the plate and screw could not be locked.The drill was straightened using a special guide, and a shorter screw was inserted, but it still did not lock.The procedure to re-fix the plate was not performed, as many other screws were fixed.The plate was not bent.The plate was not loaded.There was no interference with the other screws, and nothing was caught in the screw holes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned (still implanted) for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
DISTAL LATERAL FIBULA PLATE, 6 HOLE, STERILE
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9690676
Report Number0008031020-2020-00335
Device Sequence Number2844568
Product Code KTT
UDI-Device Identifier04546540604644
UDI-Public04546540604644
Combination Product (Y/N)N
PMA/510(K) Number
K081284
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2024
Device Model Number40-20906S
Device Catalogue Number40-20906S
Device Lot Number1000339116
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/14/2020
Supplement Date Received by Manufacturer02/13/2020
Initial Report FDA Received Date02/10/2020
Supplement Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1